# SDR 2007UALA05010

- Difficulty date: December 8, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 43,555 hours, 27,272 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 6937307149
- Condition: Faulty
- Location: Nr 2 Fire Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 FIRE HANDLE WILL NOT TEST USING MASTER-DIM TEST SWITCH.  SUSPECT FAULTY FIRE CONTROL MODULE.  ENGINE & APU FIRE CONTROL MODULE REPLACED AND TESTED NORMAL PER MM 26-21-51-401.  AC OK FOR SERVICE.
